MathSciNet Relay Station
MathSciNet bibliographic data
MR2784330 (2012c:45024) 45P05 (35B65 35R11 45K05 47G10)
Caffarelli, Luis; Chan, Chi Hin; Vasseur, Alexis Regularity theory for parabolic nonlinear integral operators. J. Amer. Math. Soc. 24 (2011), no. 3, 849–869.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement